Asymptotic expansions of the distributions of the estimates of coefficients in a simultaneous equation system

Yasunori Fujikoshi, Kimio Morimune, Naoto Kunitomo, Masanobu Taniguchi

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper asymptotic expansions are derived for the density functions of the TSLS and LIML estimates of coefficients in a simultaneous equation system when the sample size increases and the effect of the exogenous variables increases along the sample size. These approximations are used to compare the asymptotic moments of the TSLS and LIML estimates and the concentration of probability around the true value of the estimates.

Original languageEnglish
Pages (from-to)191-205
Number of pages15
JournalJournal of Econometrics
Volume18
Issue number2
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Simultaneous equations
Asymptotic Expansion
Sample Size
Coefficient
Estimate
Density Function
Moment
Approximation
Simultaneous equation system
Coefficients
Asymptotic expansion
Sample size

ASJC Scopus subject areas

  • Economics and Econometrics
  • Finance
  • Statistics and Probability

Cite this

Asymptotic expansions of the distributions of the estimates of coefficients in a simultaneous equation system. / Fujikoshi, Yasunori; Morimune, Kimio; Kunitomo, Naoto; Taniguchi, Masanobu.

In: Journal of Econometrics, Vol. 18, No. 2, 1982, p. 191-205.

Research output: Contribution to journalArticle

@article{87189ff589db47478cd8590803c88c06,
title = "Asymptotic expansions of the distributions of the estimates of coefficients in a simultaneous equation system",
abstract = "In this paper asymptotic expansions are derived for the density functions of the TSLS and LIML estimates of coefficients in a simultaneous equation system when the sample size increases and the effect of the exogenous variables increases along the sample size. These approximations are used to compare the asymptotic moments of the TSLS and LIML estimates and the concentration of probability around the true value of the estimates.",
author = "Yasunori Fujikoshi and Kimio Morimune and Naoto Kunitomo and Masanobu Taniguchi",
year = "1982",
doi = "10.1016/0304-4076(82)90035-5",
language = "English",
volume = "18",
pages = "191--205",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

TY - JOUR

T1 - Asymptotic expansions of the distributions of the estimates of coefficients in a simultaneous equation system

AU - Fujikoshi, Yasunori

AU - Morimune, Kimio

AU - Kunitomo, Naoto

AU - Taniguchi, Masanobu

PY - 1982

Y1 - 1982

N2 - In this paper asymptotic expansions are derived for the density functions of the TSLS and LIML estimates of coefficients in a simultaneous equation system when the sample size increases and the effect of the exogenous variables increases along the sample size. These approximations are used to compare the asymptotic moments of the TSLS and LIML estimates and the concentration of probability around the true value of the estimates.

AB - In this paper asymptotic expansions are derived for the density functions of the TSLS and LIML estimates of coefficients in a simultaneous equation system when the sample size increases and the effect of the exogenous variables increases along the sample size. These approximations are used to compare the asymptotic moments of the TSLS and LIML estimates and the concentration of probability around the true value of the estimates.

UR - http://www.scopus.com/inward/record.url?scp=0011694336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011694336&partnerID=8YFLogxK

U2 - 10.1016/0304-4076(82)90035-5

DO - 10.1016/0304-4076(82)90035-5

M3 - Article

VL - 18

SP - 191

EP - 205

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -